# SDR 9JLA2021081023865

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N215JL
- Make and model: Beech 400A
- Aircraft serial: RK549
- Aircraft time: 5,779 hours, 5,034 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Protector
- Part number: 50284003
- Part serial: P1198C
- Condition: Defective
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THE EMERGENCY BUS FDR AND BATTERY CUT OFF LIGHTS ILLUMINATED. NO VOLTAGE WAS INDICATED ON THE VOLTAGE METER. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED A DC GROUND FAULT PROTECTION PAN P/N 50284-003 S/N P1198C. THE DEFECTIVE UNIT WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
